# SDR UALA2011081504281

- Difficulty date: August 13, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,969 hours, 11,002 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58781
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT ROWS 20AB-23AB.  REPAIRED DAMAGED FEEDER CABLE, OPS CHECKED OKAY.
